# SDR CA160114003

- Difficulty date: January 13, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 601R3404912
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH THE LEFT AND RIGHT COCKPIT WINDSHIELD CENTER POST LOWER SPLICE FITTINGS ARE CRACKED IN THE RADIUS.
